# SDR SIMA20220722001

- Difficulty date: July 22, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500911
- Aircraft time: 40,282 hours, 35,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight Assy
- Part number: P2070023001
- Condition: Broken
- Location: Cabin
- Component: Bracket Assy, F
- Component part number: P2070023001
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA EMERGENCY FLASHLIGHT BRACKET IS BROKEN-C/A-ACCOMPLISHED REPLACEMENT OF FA EMERGENCY FLASHLIGHT BRACKET CLAMP IAW EMB 145 CMM TASK 25-60-14. OPC GOOD NO DEFECTS NOTED.
